DOI 10.1016/j.tracli.2017.05.013
Drug-induced hemolytic anemia: Pharmacological aspects.
Аннотация
Drug-induced hemolytic anemia is a very rare but potentially lethal adverse drug reaction, which can take the form of oxidative damage to vulnerable erythrocytes (as in glucose-6-phosphate dehydrogenase deficiency), drug-induced thrombotic microangiopathy, or immune-mediated hemolytic anemia. For each form, distinctive drugs are documented as potential triggers. When a formal diagnosis of hemolytic anemia is made following drug administration, a structured approach is recommended to assess the plausibility of an adverse drug reaction based on chronological sequence, epidemiological data, objective evidence (when available), and ruling out of non-drug causes. For suspicions of immune-mediated hemolytic anemia, investigations by a laboratory with specific expertise are crucial given the complexity of the field. If there is good reason to believe hemolytic anemia is drug-induced, immediate drug discontinuation is necessary and corticosteroid administration can be considered. The clinical pharmacology specialist can support evaluation of drug imputability and report the case to the pharmacovigilance system, an important last step in managing such events.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.